# SDR CA060704001

- Difficulty date: May 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FORMATION FLIGHT THE PILOT REDUCED POWER.  WHEN POWER WAS RE-APPLIED THE ENGINE WOULD NOT RESPOND INITIALLY TO THROTTLE INPUT.  POWER INCREASED AFTER 7 TO 8 SECONDS.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.  PWC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
